# SDR CA960916017

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Missing
- Location: Pitch Trim Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: P, W
- Precautionary procedure: K

## Discrepancy

(CAN) THE PITCH TRIM CAUTION LIGHT WAS REPORTED NOT WORKING. INSPECTION FOUND A WIRE MISSING.
